How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Abby Your Own Question
Dr. Abby
Dr. Abby, US Board Certified MD
Category: Medical
Satisfied Customers: 10330
Experience:  Family Physician practicing medicine for over 10 years, United States
20297917
Type Your Medical Question Here...
Dr. Abby is online now
A new question is answered every 9 seconds

does revlimid cause anemia in multiple myeloma patients

Resolved Question:

does revlimid cause anemia in multiple myeloma patients
Submitted: 7 years ago via Patientsville.
Category: Medical
Expert:  Dr. Abby replied 7 years ago.
Hello,

Revlimid in combination with dexamethasone (which is the way it is given for multiple myeloma) has been shown to cause anemia.

Here is the link to the website regarding the side effects of this medication:

http://www.revlimid.com/multiple-myeloma/multiple-myeloma-side-effects.aspx


Dr Abby

Edited by Dr. Abby on 10/22/2009 at 8:49 PM EST
Dr. Abby and 2 other Medical Specialists are ready to help you